Terrible Easy Bruising After Harvoni And Heart Problems

1 Reply Updated



Conversation Starter

suzanne Says:


I had a 12 week course of Harvoni for Hep C (following a car accident in 1996)...my Hep C was found then (jaundice and then testing)...liver enzymes returned to normal after a few months and I was told to wait to treat, that eventually there will be something better than interferon... I waited and was trilled with the Harvoni results, mild side effects; but, about 3-4 months after Harvoni, I started having terrible easy bruising in my shins, lower legs and I developed ventricular tachycardia and other heart problems, ended up with a defibrillator and three heart medications...I just finished treatment for a leg ulcer that developed from a bruise! .... Prior to treatment with Harvoni, I had a normal echo, EKG and was roller blading several times a week...then could not even think about putting them on, too tender, and bruising was unreal.... I mentioned the possible correlation to my GI doctor, primary, cardiologist, endocrinologist, hematologist, vascular study doctor.(I kept getting referred due to the worsening of my bruising)..no one said not possible, they just listened and tested me for EVERYTHING possible to explain it ... I was treated at a Wound Clinic for the leg ulcer for months, sent for vascular studies showing nothing to explain the bruising, tenderness... at the end of that I asked, so what do you think the bruising is from? I was told it is probably from the Harvoni and was given the name of a very specialized GI doctor, have not gone yet, this advice just happened....I think it is important to relate your theory regarding your symptoms and Harvoni....eventually it will be studied and investigated, medication adjusted, in the meantime??? hopefully not develop anything else



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It is very hard to know how any given medication will affect any given person that takes it, this if you have doctors that think the Harvoni might have caused it, it would be best to follow their advice. However, you should also be aware that these issues may have developed naturally, and may not be related to the medication.

The FDA list its typical side effects as possibly including nausea, rash, heart block, and depression.

How are you doing, now? Has there been any change?



REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Linzess, and heart problems
I have been on Linzess since August 2015. By February 2016 I began having heart problems, short of breath, pounding, rac... 2 replies
levothyroxine and heart problems
hi can anyone help please, im worried sick about my partner, he underwent chemo and radio therapy for throat cancer in 2... 2 replies
Phentermine 37.5mg and heart problems
Hello. I'm trying to take Phentermine 37.5mg that I got from my doctor, as nothing else works for me to lose weight.... 1 reply
nortriptyline and memory problems 2 weeks after i stopped
I had taken nortriptyline for 10 days, but I had too many side effects so my Dr. weaned me off. Now 2 weeks later I'... 3 replies
I was diagnosed with back problems and eventually was prescribed Lyrica I became a totally different person After 4 6 months on Lyrica I starting cu
After being prescribed Lyrica for back pain 4 months in I started cutting myself. At one time I had over 90 staples. I u...
I took Norflox TZ and Flagyl for last 2 days 2 tablets daily Last night I felt terrible during sleep and woke up 3 4 timess due to uneasy feeling
I took Norflox TZ and Flagyl 400 for last 2 days, 2 tablets daily. Last night I felt terrible during sleep and woke up 3... 3 replies
HEART PROBLEMS
I am a heart patient. My cholesterol is under controlled by taking one tab of above in the evening after food/fruits. I ... 3 replies
Heart problems as a side effect of Remicade
Has anyone developed pulmonary venous hypertension or other heart problems like shortness of breath and swollen feet and... 1 reply
problems after quitting chantix
Hi I have been smoke free for 4 months. I quit taking chantix 2 weeks ago but started having problems before that when I... 4 replies
bruising after taking Metanx for six weeks
I am experiencing unexplained bruising on my upper arm and inner thigh. I told my doctor about, but she said Megan's... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA